MathSciNet Relay Station
MathSciNet bibliographic data
MR616272 46L05
Handelman, David Homomorphisms of $C\sp{\ast} $ algebras to finite $AW\sp{\ast} $ algebras. Michigan Math. J. 28 (1981), no. 2, 229–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement